| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6; -13.5/2.0/091 (sphere/cylinder/axis) implantable collamer lens into the patient's left eye (os) on (b)(6)2024.The lens was implanted upside down.Intraoperatively the lens was removed without patient injury.A replacement lens of the same length was implanted without any issues.Cause of the event was reported as the device.